# SDR SWAA2023121109142

- Difficulty date: October 10, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 59,356 hours, 35,576 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK; L/H WING; UPPER VENT STRINGER NO. 10 ASSY; AT INSPAR RIB 6 - MX FERRY FLIGHT-TLD) [TTG8Q00NXHZV] STEP 3 REQUIRES THAT AIRCRAFT IN REFERENCE TO 23-157-03018 (N227WN - SWA - MINOR ACTION - CRACK L/H WING UPPER VENT STRINGER NO. 10 ASSY AT INSPAR RIB 6 - MX FERRY FLIGHT-TLD) [TTG8Q00NXHZV] STEP 3 REQUIRES THAT AIRCRAFT BE PLACED ON A TWO FLIGHT CYCLE MX NOTE<[01] OK TO CONTINUE AS A MX NOTE. AUTHORIZATION# 160669;[02] REPAIR COMPLETED ON LOG PAGE 2121291 AND TTG8Q00NVXEJ.
